# SDR MASA200600884

- Difficulty date: March 22, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 4,987 hours, 3,517 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Warning Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6633 DEN, CREW REPORTED AN INBOARD FLIGHT SPOILER/SPOILERON CAUTION MESSAGE.  CREW PERFORMED PROCEDURE WITH MX CONTROL AND CLEARED FAULTS.  SYSTEM OP'S CHECK GOOD.
